English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Vierdimensionale Mandelbrotmengen auf Basis der Quaternionen

Dietz, G., & Schenck, W. (1990). Vierdimensionale Mandelbrotmengen auf Basis der Quaternionen. Junge Wissenschaft, 4(16), 40-45.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0010-E7FC-C Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002B-E834-B
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Dietz, G., Author
Schenck, Wolfram1, Author              
Affiliations:
1MPI for Psychological Research (Munich, -2003), The Prior Institutes, MPI for Human Cognitive and Brain Sciences, Max Planck Society, ou_634573              

Content

show

Details

show
hide
Language(s):
 Dates: 1990
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 510972
Other: P5094
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Junge Wissenschaft
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 4 (16) Sequence Number: - Start / End Page: 40 - 45 Identifier: -